Panadol Cold & Flu Day 24 Tablets
Panadol Cold + Flu Day tablets provide relief from cold and flu symptoms. It is a non-drowsy formulation for day time relief. It contains two main ingredients Paracetamol and Phenylephrine Hydrochloride.
Paracetamol belongs to a group of medicines called analgesics (painkillers) and is used to treat pain by inhibiting cyclooxygenase, COX-1 and COX-2, which are involved in prostaglandin (PG) synthesis. Prostaglandins are responsible for eliciting pain sensations. And have antipyretic effect that help in reducing fever.
Phenylephrine Hydrochloride is a decongestant that is used to relieve nasal discomfort caused by colds, allergies, and hay fever.
• Blocked and runny nose.
• Headache and body ache.
• Sinus and pain relief.
Points of interest:
• Should not be taken with other products containing paracetamol at the same time.
• Do not take more than 8 tablets in 24 hours.
• Do not take longer than 7 days without asking your doctor.
How to use:
Take 1-2 tablets every 6 hours as required.
Paracetamol , Phenylephrine Hydrochloride , Caffeine.
• Nausea, vomiting.
Consult your doctor if you have:
• Liver and kidney impairment.
• Hypertension and Cardiovascular Disease.
• Angle closure glaucoma.
• An enlargement of the prostate gland.
• Beta-blockers and other antihypertensive drugs.
• Tricyclic antidepressants.
• Monoamine oxidase inhibitors.
How to store:
Keep at room temperature.